# SDR IPXA2025102434779

- Difficulty date: October 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960437208
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: RH WING, CENTER FLAP, TOP SKIN RIB FLANGE. 2EA CRACKS NOTED AT RIB 25. CIRCLED IN RED.  ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH VT-MAE EA 300-5750-27-A4183, REV. -.  REVIEWED
